MAUDE Adverse Event Report: GYRUS ACMI, INC FBK DUAL INC. W/TROCAR 8/PK; DEVICE, OCCLUSION, TUBAL, CONTRACEPTIVE

GYRUS ACMI, INC FBK DUAL INC. W/TROCAR 8/PK; DEVICE, OCCLUSION, TUBAL, CONTRACEPTIVE
Model Number 005280-901
Medical Device Problem Codes Labelling, Instructions for Use or Training Problem (1318); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device referenced in this report has not been returned to olympus for evaluation (as it is implanted in a patient).To this date, there has been no adverse effects to the patient as a result of this occurrence.The investigation is ongoing.This report will be updated upon completion of the investigation or upon receipt of additional relevant information.
 
Event or Problem Description
It is reported a fallope ring band was implanted in a patient four days past it's labeled expiration date.There was no reported injury or infection due to this occurrence.
 
Event or Problem Description
Additional information provided by the customer 17feb2021: the procedure being performed was a laparoscopic bilateral tubal ligation with fallope rings.The patient has reported no side effects as of (b)(6) 2021, denying any pain, headaches, nausea/vomiting or abdominal pain.The device was not inspected prior to use.
 
Additional Manufacturer Narrative
This report is being updated to provide additional information reported by the customer.New information is reported in: a2, a4, b5, b7, g4 (combination product), and h6 (component code, and health effects/impact code).
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, the event was caused by the user error.Devices should not be used past expiration date.Olympus will continue to monitor the field performance of this device.

Brand Name
FBK DUAL INC. W/TROCAR 8/PK
Common Device Name
DEVICE, OCCLUSION, TUBAL, CONTRACEPTIVE
Manufacturer (Section D)
GYRUS ACMI, INC
136 turnpike road
southborough MA 01772
MDR Report Key11266635
Report Number3011050570-2021-00041
Device Sequence Number19692873
Product Code KNH
UDI-Device Identifier00821925032996
UDI-Public00821925032996
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P870076
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/04/2021
Device Model Number005280-901
Device Lot NumberMK988004
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/11/2021
Supplement Date Received by Manufacturer02/17/2021
05/20/2021
Initial Report FDA Received Date02/02/2021
Supplement Report FDA Received Date03/15/2021
05/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age42 YR
Patient Weight74